# SDR ABXA030479

- Difficulty date: December 9, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 54,840 hours, 56,339 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101415
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR CRACKED AT PAN EDGE UNDER AFT DOOR LATCH.  REPLACED DOOR ON NON ROUTINE 0155 AND DC-9 SRM.
